Irregular Menstruation After Using Implant Birth Control?
Hello, I want to ask before I put on the implant. I used to have an injection, I could hait … But after the implant, my heart didn’t come out, it’s only been 6 months … Yesterday there was a bleeding out, but it didn’t run smoothly a little bit … But why, I don’t care about my back. itchy .. But before it was already there but it was healed, instead, I installed the implant, it didn’t cause a lot, how do I do it? “Am I not suitable or what … thanks.
Red spots on the back like acne can be caused by several conditions:
the influence of the use of hormonal drugs that are being used
acne or pimples
The possibility of incompatibility with the birth control implant currently in use is still possible. However, you should consult a gynecologist and tell the doctor that you are also experiencing red spots on your back.
Don't squeeze the freckles or scratch them. Always keep the skin clean. Avoid stopping birth control without consulting your doctor first.
May be useful,